# SDR ASAA2013013093787

- Difficulty date: January 30, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,136 hours, 6,081 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Part number: 3250434010
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING TSR FOUND DAMAGED CONNECTOR DP 0909.GROUNDED - YES.  REPLACED WIRE HARNESS J9 PER FOLLOWING TASKS 73-23-03-000-802-F00. 72-23-03-400-802-F00,  73-21-06-400-802-F00 ACCOMPLISHED ALL TESTS PER TASK 73-21-00-700-802-F00.  NO FAULTS NOTED
